MathSciNet Relay Station
MathSciNet bibliographic data
MR2889145 52B15 (52B05)
Monson, B.; Schulte, Egon Semiregular polytopes and amalgamated C-groups. Adv. Math. 229 (2012), no. 5, 2767–2791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement